Advil Cold & Flu Caplets

Advil Cold & Flu is tough on cold and flu symptoms including fever, chills, body aches and pains, runny nose and sneezing. This fast-acting formula fights cold and flu symptoms from the start, so you can get the relief you need to rest and recover. Fast and effective relief of: Dry cough, sneezing, runny nose, fever and chills, Headache, body aches and pains and sore throat pain Medicinal Ingredients: Ibuprofen 200 mg, Diphenhydramine Citrate 38 mg Non-medicinal Ingredients: Calcium stearate, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C blue no. 2, glyceryl behenate, hypromellose, lactose monohydrate, microcrystalline cellulose, polydextrose, pregelatinized starch, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide. Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 16 years unless directed by a physician.
Passer aux informations produits
1 sur 1

Advil Cold & Flu Caplets

Advil Cold & Flu is tough on cold and flu symptoms including fever, chills, body aches and pains, runny nose and sneezing. This fast-acting formula fights cold and flu symptoms from the start, so you can get the relief you need to rest and recover.
1 option available
$16.49
Free no-hassle returns
Free no-hassle returns

Dry cough, sneezing, runny nose, fever and chills,

Headache, body aches and pains and sore throat pain

Medicinal Ingredients: Ibuprofen 200 mg, Diphenhydramine Citrate 38 mg Non-medicinal Ingredients: Calcium stearate, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C blue no. 2, glyceryl behenate, hypromellose, lactose monohydrate, microcrystalline cellulose, polydextrose, pregelatinized starch, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide.
Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 16 years unless directed by a physician. Do not take Advil Cold & Flu if taking any other pain reliever, sleep aid, allergy or cold medicine with antihistamines/analgesics, or if allergic or hypersensitive to ASA, salicylates, anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer, gastrointestinal disease, lupus, liver or kidney problems. Do not use more than 3 days for fever or 5 days for pain or cold symptoms. Product may cause marked drowsiness. Avoid tranquilizers, alcoholic beverages, driving a motor vehicle, or operating machinery. If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes, skin reddening, blisters, blood in vomit, bloody or black stools or any other side effect or unexplained symptom develops while taking Advil Cold & Flu, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.

Advil Cold & Flu is tough on cold and flu symptoms including fever, chills, body aches and pains, runny nose and sneezing. This fast-acting formula fights cold and flu symptoms from the start, so you can get the relief you need to rest and recover.

Fast and effective relief of:

  • Dry cough, sneezing, runny nose, fever and chills,

  • Headache, body aches and pains and sore throat pain

Medicinal Ingredients: Ibuprofen 200 mg, Diphenhydramine Citrate 38 mg

Non-medicinal Ingredients: Calcium stearate, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C blue no. 2, glyceryl behenate, hypromellose, lactose monohydrate, microcrystalline cellulose, polydextrose, pregelatinized starch, propylene glycol, sodium lauryl sulfate, sodium starch glycolate, stearic acid, titanium dioxide.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 16 years unless directed by a physician.

Tout médicament ou produit de santé naturel peut causer des effets indésirables sérieux ou des interactions avec d’autres médicaments. Lire attentivement les instructions, mises en garde et dépliants fournis par le fabricant et consulter votre pharmacien lors de l’achat de tels médicaments ou produits de santé naturels. Toujours tenir les médicaments et produits de santé naturels hors de la portée des enfants.

Avez-vous des questions ou besoin d'aide ?

Notre équipe de pharmaciens est là pour vous aider à chaque étape du processus - même si vous n'avez pas encore de compte avec nous!